Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ H\sp 1$ subordination and extreme points


Author: Yusuf Abu-Muhanna
Journal: Proc. Amer. Math. Soc. 95 (1985), 247-251
MSC: Primary 30C80
MathSciNet review: 801332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ F$ is an element of $ {H^1}$ (Hardy class of order 1 over the unit disc). Let $ {\text{s}}(F)$ denote the set of functions subordinate to $ F$. We show that if $ \phi $ is inner and $ \phi (0) = 0$; then $ F \circ \phi $ is an extreme point of the closed convex hull of $ {\text{s}}(F)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C80

Retrieve articles in all journals with MSC: 30C80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801332-7
PII: S 0002-9939(1985)0801332-7
Keywords: Extreme point, $ {H^p}$-functions, inner function, outer function subordination
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia